Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bled heavy with clots after sex. Had medsfor. Ultrasound found cysts on ovaries. Now?

I am 37 years old.. started my period at ten years old.. always have had long heavy periods.. had sex 2 weeks ago and bled heavy with big blood clots .. and had a ..a week and half prior to that. went to ther er.. gave me medsfor incase i had it.. did a pelvic ultra sound .. found 2 tiny cysts on my right ovariipedes .. went to the gyno said there noraml.. then got abnormal pap smear .. got a colpyscope.. came back with less than mild dysplasia and hpv high risk postive.. then they put me on the pill to regulate my period and it started on Monday and its very light.. i thought i ended today.. but i went to pee and and wiped and now have light orange and brown mucus when i wipe.. ugh.. what does this mean.. i am going thru perimenopause? or is it my pill side effects or something serious..
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
Hi. You are having abnormal uterine bleeding(AUB) and abnormal pap smear. It is not due to pills. Rather if you have started pills on Monday then there should be no bleeding when youare already on pill. Bleeding after contact is really a matter of concern and I think you should also get a cervical and endometrial biopsy done.
It is also not perimenopause.follow your dr.'s advise and act accordingly.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor